# SDR CA120917010

- Difficulty date: September 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Indicator
- Part number: 066011712304
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, G, H

## Discrepancy

(CAN) CREW WAS DECENDING AND NOTICED SMOKE COMING FROM COPILOT TCAS/IVS INDICATOR. CARRIED OUT OXYGEN DRILL, PULLED CIRCUIT BREAKER AND LANDED THE ACFT.  AIRCRAFT INSPECTED AND NO DAMAGE WAS FOUND WITH THE WIRING. REPLACED TCAS/IVS INDICATOR.
